# SDR UIEA2023040600319

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 162000105
- Part serial: 827
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION 48, FEEL COMPUTER ELEVETOR WITH EVIDENCE OF HYD LEAK( R/R COMPUTER ASSY - ELEV FEEL PN: 827 & PN:570. OPS & LEAK CHECK GOOD IAW AMM 27-30-00 )
